MathSciNet Relay Station
MathSciNet bibliographic data
MR366683 (51 #2930) 05A10
Carlitz, L. A combinatorial property of $q$-Eulerian numbers. Amer. Math. Monthly 82 (1975), 51–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement